# SDR SWAA2025022083595

- Difficulty date: January 7, 2025
- Submitted: February 20, 2025
- Operation: Air carrier
- Aircraft: N7723E
- Make and model: Boeing 737-76N
- Aircraft serial: 32670
- Aircraft time: 58,504 hours, 30,432 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Condition: Cracked
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(A204 DOT 64) LH HORIZONTAL STAB LEADING EDGE 331B; LE STA 114.5; RIB IS CRACKED NEXT TO BEND RADIUS AT LOWER AFT HOLE.<[01] REMOVED L/H L/E HORZ STAB RIB AT STA114.5 IAW SRM 51-40-02-0G-0 AND DWG 186A1305 REV - VERIFIED PART USING P/N 186A1352-9 AND ATAG WN49531 AND DWG 186A1305 REV - LOCATED AND DRILLED L/H L/E HORZ STAB IAW SRM 51-40-02-0G-0 AND DWG 186A1305 REV - INSTALLED RIB IAW SRM 51-40-02-0G-0 AND IAW BOEING DWG 186A1305 REV -;[02] VERIFIED ITEM 1 C/W;[03] C/W
